... been using QNasal. Is this common for QNasal users as a side effect?
Good morning legally_brunette, I have checked your question in our site and my personal books And there is no listing about Rapid weight gain. Now that does not mean it can't be it So I would say put a call in to the pharmacist,Or Doctor and double check also look if you have been doing anything different.But I really don't think its from the medication just to make sure please call as I put above just because it is not listed does not mean it can't happen. Have a great day.Chuck1957
- QNASL Information for Consumers
- QNASL Information for Healthcare Professionals (includes dosage details)
- Side Effects of QNASL (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 May 2013 • 3 answers
Obesity - I've had weight gain of some 25 pounds but also am having another side effect of my SPEECH
Posted 7 Dec 2013 • 1 answer
Posted 16 May 2014 • 12 answers
Posted 22 Jul 2014 • 1 answer
Posted 17 Jun 2016 • 0 answers